# SDR SWAA2021031750530

- Difficulty date: February 22, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA STA 948; BL51R; WL208; INTERCOSTAL FLOOR SUPPORT ADJACENT TO LAV MOUNT FTG; CORROSION. / CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1 100% MATERIAL LOSS REMOVED AND REPLACED FLOOR SUPPORT FROM ST. 947 - 967 RBL 51 IAW DWG # 147A5650 REV A AND SRM 51-40-02-0G-0 P/N 147A5660-22
